# SDR R61A201511260888

- Difficulty date: November 26, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 23,648 hours, 18,368 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: DSRPFS464
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, NR 1 BEARING ON HORIZONTAL STABILIZER FOR RT ELEVATOR IS PITTED.  MAINTENANCE  R & R NR 1 BEARING ON HORIZONTAL STABILIZER FOR RT ELEVATOR IAW AMM 20-10-08, PN DSRP-FS464, BEARING.
